Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking antibiotics for ear infection, hips area feels bruised, small lump under the skin in one area. What's wrong ?

I started taking some antibiotics for an ear infection from a piercing and a few days later I noticed that my hip area (bottocks/top of thigh) feels like it is bruised. Every time I touch it, it hurts, but there is no discoloration. It has been this way for over 1.5 weeks and I did not have any trauma to this location. he tender spot is probably about 9 in diameter and I feel a small lump under the skin in one area. What could be wrong?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

When you were given antibiotics, were you given any painkiller or antibiotic injections on your hip area? If yes then it could be an abscess, immediately see a general surgeon

If you were not given any injections then the lump should be definitely inspected by a surgeon so that proper treatment can be given.

there is no direct relation between your ear infection and the bruise in the hip

take care

Dr Sriram Nathan
Answered: Fri, 16 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor